Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Maximum Entropy Analysis of Multiple-Server Queueing Systems

J.-S. Wu and W. C. Chan
The Journal of the Operational Research Society
Vol. 40, No. 9 (Sep., 1989), pp. 815-825
DOI: 10.2307/2583063
Stable URL: http://www.jstor.org/stable/2583063
Page Count: 11
  • Subscribe ($19.50)
  • Cite this Item
Maximum Entropy Analysis of Multiple-Server Queueing Systems
Preview not available

Abstract

This paper deals with a general queueing system with many servers in steady state. Applying the method of entropy maximization with several constraints and the asymptotic property of the GI/G/c queueing systems, we provide approximate formulae for the distributions of the number of customers and the waiting time. In order to examine the accuracy of the approximate formulae, we present several numerical examples for illustration.

Page Thumbnails

  • Thumbnail: Page 
815
    815
  • Thumbnail: Page 
816
    816
  • Thumbnail: Page 
817
    817
  • Thumbnail: Page 
818
    818
  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825